If you made any changes in Pure these will be visible here soon.

Research Output

  • 353 Citations
  • 10 h-Index
  • 33 Article
  • 12 Conference contribution
  • 1 Comment/debate
2019
Open Access

Dynamical Bulk Scaling Limit of Gaussian Unitary Ensembles and Stochastic Differential Equation Gaps

Kawamoto, Y. & Osada, H., Jun 1 2019, In : Journal of Theoretical Probability. 32, 2, p. 907-933 27 p.

Research output: Contribution to journalArticle

The logarithmic derivative for point processes with equivalent Palm measures

Bufetov, A. I., Dymov, A. V. & Osada, H., Jan 1 2019, In : Journal of the Mathematical Society of Japan. 71, 2, p. 451-469 19 p.

Research output: Contribution to journalArticle

2018

Discrete Approximations of Determinantal Point Processes on Continuous Spaces: Tree Representations and Tail Triviality

Osada, H. & Osada, S., Jan 1 2018, In : Journal of Statistical Physics. 170, 2, p. 421-435 15 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Finite-particle approximations for interacting brownian particles with logarithmic potentials

Kawamoto, Y. & Osada, H., Jan 1 2018, In : Journal of the Mathematical Society of Japan. 70, 3, p. 921-952 32 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Infinite-dimensional stochastic differential equations with symmetry

Osada, H., Jan 1 2018, Stochastic Partial Differential Equations and Related Fields - In Honor of Michael Röckner SPDERF, 2016. Trutnau, G., Eberle, A., Hoh, W., Kassmann, M., Grothaus, M. & Stannat, W. (eds.). Springer New York LLC, p. 549-559 11 p. (Springer Proceedings in Mathematics and Statistics; vol. 229).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2016

Absolute continuity and singularity of Palm measures of the Ginibre point process

Osada, H. & Shirai, T., Aug 1 2016, In : Probability Theory and Related Fields. 165, 3-4, p. 725-770 46 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

Self-diffusion constants of non-colliding interacting Brownian motions in one spatial dimension

Osada, H., 2016, RIMS Kôkyûroku Bessatsu. Vol. B59. p. 253-272 20 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Stochastic differential equations related to random matrix theory

Osada, H. & Tanemura, H., 2016, RIMS Kôkyûroku Bessatsu. Vol. B59. p. 203-214 11 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Strong Markov property of determinantal processes with extended kernels

Osada, H. & Tanemura, H., Jan 1 2016, In : Stochastic Processes and their Applications. 126, 1, p. 186-208 23 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
2015

Infinite-dimensional stochastic differential equations related to Bessel random point fields

Honda, R. & Osada, H., Jul 30 2015, In : Stochastic Processes and their Applications. 125, 10, p. 3801-3822 22 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)
2014

Cores of Dirichlet forms related to random matrix theory

Osada, H. & Tanemura, H., Jan 1 2014, In : Proceedings of the Japan Academy Series A: Mathematical Sciences. 90, 10, p. 145-150 6 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
2013

Interacting Brownian motions in infinite dimensions with logarithmic interaction potentials

Osada, H., Jan 1 2013, In : Annals of Probability. 41, 1, p. 1-49 49 p.

Research output: Contribution to journalArticle

22 Citations (Scopus)
13 Citations (Scopus)
2012

Infinite-dimensional stochastic differential equations related to random matrices

Osada, H., Aug 1 2012, In : Probability Theory and Related Fields. 153, 3-4, p. 471-509 39 p.

Research output: Contribution to journalArticle

20 Citations (Scopus)
2010

Tagged particle processes and their non-explosion criteria

Osada, H., Jul 1 2010, In : Journal of the Mathematical Society of Japan. 62, 3, p. 867-894 28 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)
2008

Variance of the linear statistics of the Ginibre random point field

Osada, H. & Shirai, T., 2008, RIMS Kôkyûroku Bessatsu: Proceedings of RIMS Workshop on Stochastic Analysis and Applications . Vol. B6. p. 193-200 8 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2007

Exotic Brownian motions

Osada, H., Jun 7 2007, In : Kyushu Journal of Mathematics. 61, 1, p. 233-257 25 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)
2006

Singular time changes of diffusions on Sierpinski carpets

Osada, H., Apr 1 2006, In : Stochastic Processes and their Applications. 116, 4, p. 675-689 15 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)
2004

Non-collision and collision properties of Dyson's model in infinite dimension and other stochastic dynamics whose equilibrium states are determinantal random point fields

Osada, H., 2004, Stochastic Analysis on Large Scale Interacting Systems. Funaki, T. & Osada, H. (eds.). Mathematical Society of Japan, Vol. 39. p. 325-343 29 p. (Advanced Studies in Pure Mathematics ; vol. 39).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2002

Harnack inequalities for exotic brownian motions

Osada, H., Jan 1 2002, In : Kyushu Journal of Mathematics. 56, 2, p. 363-380 18 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)
2001

A family of diffusion processes on Sierpinski carpets

Osada, H., Feb 2001, In : Probability Theory and Related Fields. 119, 2, p. 275-310 36 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Diffusion processes on path spaces with interactions

Hariya, Y. & Osada, H., Feb 1 2001, In : Reviews in Mathematical Physics. 13, 2, p. 199-220 22 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Tagged particles of interacting Brownian motions with skew symmetric drifts

Osada, H., Jan 1 2001, In : Monte Carlo Methods and Applications. 7, 3-4, p. 339-348 10 p.

Research output: Contribution to journalArticle

1999

Gibbs measures relative to Brownian motion

Osada, H. & Spohn, H., Jul 1 1999, In : Annals of Probability. 27, 3, p. 1183-1207 25 p.

Research output: Contribution to journalArticle

17 Citations (Scopus)
1998
13 Citations (Scopus)

Interacting Brownian motions with measurable potentials

Osada, H., Jan 1 1998, In : Proceedings of the Japan Academy Series A: Mathematical Sciences. 74, 1, p. 10-12 3 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Positivity of the self-diffusion matrix of interacting Brownian particles with hard core

Osada, H., Jan 1 1998, In : Probability Theory and Related Fields. 112, 1, p. 53-90 38 p.

Research output: Contribution to journalArticle

19 Citations (Scopus)
1996

Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions

Osada, H., Jan 1 1996, In : Communications in Mathematical Physics. 176, 1, p. 117-131 15 p.

Research output: Contribution to journalArticle

55 Citations (Scopus)

Long time estimates for transition probabilities of reflecting barrier Brownian motions

Osada, H., 1996, Probability theory and mathematical statistics (Tokyo, 1995). River Edge, NJ: World Science Publisher, p. 396–402 7 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1995

An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains

Osada, H. & Saitoh, T., Mar 1 1995, In : Probability Theory and Related Fields. 101, 1, p. 45-63 19 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

Self-similar diffusions on a class of infinitely ramified fractals

Osada, H., Jan 1 1995, In : Journal of the Mathematical Society of Japan. 47, 4, p. 591-616 26 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Homogenization of reflecting barrier Brownian motions

Osada, H., 1993, Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990). Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. : Longman Sci. Tech., Vol. 283. p. 59–74 16 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1992

Cell fractals and equations of hitting probabilities

Osada, H., 1992, Probability theory and mathematical statistics (Kiev, 1991). River Edge, NJ: World Science Publisher, p. 248-258 11 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1990

Isoperimetric constants and estimates of heat kernels of pre Sierpinski carpets

Osada, H., Dec 1 1990, In : Probability Theory and Related Fields. 86, 4, p. 469-490 22 p.

Research output: Contribution to journalArticle

15 Citations (Scopus)
1988

Diffusion of vortices in planar Navier-Stokes flow

Giga, Y., Miyakawa, T. & Osada, H., 1988, Sūrikaisekikenkyūsho Kōkyūroku : Mathematical analysis of fluid and plasma dynamics, I (Kyoto, 1986). Vol. 656. p. 81-104 25 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Two-dimensional Navier-Stokes flow with measures as initial vorticity

Giga, Y., Miyakawa, T. & Osada, H., Sep 1 1988, In : Archive for Rational Mechanics and Analysis. 104, 3, p. 223-250 28 p.

Research output: Contribution to journalArticle

100 Citations (Scopus)
1987

Diffusion processes with generators of generalized divergence form

Osada, H., 1987, In : Journal of Mathematics of Kyoto University. 27, 4, p. 597–619 24 p.

Research output: Contribution to journalArticle

Limit points of empirical distributions of vortices with small viscosity

Osada, H., 1987, The IMA Volumes in Mathematics and its Applications. : Hydrodynamic behavior and interacting particle systems (Minneapolis, Minn., 1986). Springer New York, Vol. 9. p. 117–126 10 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Propagation of chaos for the two-dimensional Navier-Stokes equation

Osada, H., 1987, Probabilistic methods in mathematical physics (Katata/Kyoto, 1985). Boston: Academic Press Inc., p. 303-334 32 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1986
1985

Moment estimates for parabolic equations in the divergence form.

Osada, H., 1985, In : Journal of Mathematics of Kyoto University. 25, 3, p. 473-488 16 p.

Research output: Contribution to journalArticle

Propagation of chaos for the Burgers equation

Osada, H. & Kotani, S., Apr 1985, In : Journal of the Mathematical Society of Japan. 37, 2, p. 276-294 19 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)
1983

Homogenization of diffusion processes with random stationary coefficients

Osada, H., 1983, Lecture Notes in Mathematics: Probability theory and mathematical statistics (Tbilisi, 1982), . Springer Berlin, Vol. 1021. p. 507-517 11 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution